Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 133, NWS Birmingham, AL

July 22, 2015Clay County, Randolph County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2015, 4:03 PM CDT for Clay County, Randolph County, Alabama. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2015, 4:03 PM CDT (21:03 UTC)
Expired
Jul 22, 2015, 4:45 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, AL, Randolph County, AL

The radar

The Maxwell AFB radar (KMXX), 70 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 4:15 PM CDTTSTM WND DMG4 Sw Lake Wedowee, ALTREE DOWN NEAR THE CRAGFORD COMMUNITY
Jul 22, 4:15 PM CDTTSTM WND DMG4 Sw Lake Wedowee, ALTREE DOWN NEAR THE CRAGFORD COMMUNITY. ALSO NUMEROUS TREES DOWN IN MULTIPLE LOCATIONS ACROSS THE SOUTHERN HALF OF THE COUNTY. CORRECTED FOR ADDITIONAL REPORTS.
Jul 22, 4:40 PM CDTTSTM WND DMG1 W Dickert, ALSEVERAL TREES DOWN INCLUDING LARGE TREES 1 MILE WEST OF DICKERT ALONG HIGHWAY 22.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
931 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WUUS54 KBMX 222103
SVRBMX
ALC027-111-222145-
/O.NEW.KBMX.SV.W.0133.150722T2103Z-150722T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT WED JUL 22 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 445 PM CDT

* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINEVILLE...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ROANOKE...LINEVILLE...ASHLAND...WEDOWEE...LAKE WEDOWEE...WADLEY...
  MALONE...CRYSTAL LAKE...PARAN...MOTLEY...TENNANT...ROCK MILLS...
  CLEVELAND CROSSROADS...R.L. HARRIS DAM...BIG SPRINGS...DICKERT...
  CRAGFORD...OFELIA...ROCK STAND AND ROANOKE MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3311 8597 3309 8598 3309 8601 3335 8596
      3331 8527 3311 8523
TIME...MOT...LOC 2103Z 282DEG 26KT 3322 8574 

HAIL...<.75IN
WIND...60MPH
 
$$

32/DAVIS
1 follow-up statement
100 
WWUS54 KBMX 222117
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 PM CDT WED JUL 22 2015

ALC027-111-222145-
/O.CON.KBMX.SV.W.0133.000000T0000Z-150722T2145Z/
RANDOLPH AL-CLAY AL-
417 PM CDT WED JUL 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN RANDOLPH AND SOUTHEASTERN CLAY COUNTIES...

AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MALONE...OR
NEAR LAKE WEDOWEE...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ROANOKE...LINEVILLE...ASHLAND...WEDOWEE...LAKE WEDOWEE...WADLEY...
MALONE...CRYSTAL LAKE...PARAN...MOTLEY...TENNANT...ROCK MILLS...R.L.
HARRIS DAM...BIG SPRINGS...DICKERT...CRAGFORD...OFELIA...ROCK
STAND...ROANOKE MUNICIPAL AIRPORT AND MELLOW VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3311 8584 3315 8586 3325 8587 3334 8585
      3331 8527 3311 8523
TIME...MOT...LOC 2117Z 282DEG 26KT 3320 8562 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:02 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 22, 3:02 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT WED JUL 22 2015

.DISCUSSION...

SCATTERED SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON AND
EVENING WITH NUMEROUS BOUNDARIES...BOTH SYNOPTIC AND
MESOSCALE...MEANDERING ACROSS THE AREA OR IN THE VICINITY. NOT TO
MENTION THERE IS AT LEAST ONE UPPER LEVEL DISTURBANCES THAT WILL
TRAVERSE THE AREA AS WELL. THERE IS A FAIRLY HIGH POTENTIAL FOR
MICROBURSTS WITH TODAYS STORMS. IN FACT...WE'VE ALREADY OBSERVED A
COUPLE MICROBURST SIGNATURES ON RADAR...ONE NEAR JEFFERSON/SHELBY
LINE AND ANOTHER IN FAR SW BARBOUR COUNTY. ADDITIONAL SEVERE
THUNDERSTORM WARNINGS WILL BE POSSIBLE THRU THE EVENING WITH THE
GREATEST THREAT BEING DAMAGING WINDS.

NORTHWEST FLOW ALOFT WILL PREVAIL ON THURSDAY/FRIDAY WITH THE
POTENTIAL FOR ONE OR MORE IMPULSES TO TRACK SE ACROSS THE
AREA...NOT TO MENTION THE NORMAL DIURNALLY DRIVEN CONVECTION. WITH
BULK SHEAR...INSTABILITY AND LAPSE RATES STILL SUPPORTIVE OF AT
LEAST A FEW ISOLATED SEVERE STORMS WILL CONTINUE TO MENTION SEVERE
IN THE HWO FOR BOTH THURSDAY AND FRIDAY. AT THIS TIME THE GREATEST
THREAT WILL BE DAMAGING WIND GUSTS. THE HEAT WILL BACK DOWN EVER
SO SLIGHTLY THRU THE END OF THE WEEK BUT IT WILL STILL FEEL RATHER
MISERABLE OUT THERE. NO HEAT ADVISORIES ARE CURRENTLY IN EFFECT
BEYOND THIS AFTERNOON BUT WILL CONTINUE TO MONITOR TRENDS.
PRACTICING GOOD HEAT SAFETY IS STILL ADVISABLE REGARDLESS OF
WHETHER AN ADVISORY IS ISSUED.

UPPER LEVEL TROUGHING DEVELOPS OVER THE EASTERN CONUS BY THE
WEEKEND WITH THE RIDGE SHIFTING A BIT FARTHER TO THE WEST. E/SE
SFC FLOW DEVELOPS BY SUNDAY BRINGING SLIGHTLY DRIER AIR INTO
CENTRAL ALABAMA...ESPECIALLY THE EASTERN HALF. RAIN CHANCES WILL
BE VERY LOW SUNDAY AND MONDAY AND THEN RETURN TO NEAR CLIMO BY MID/LATE
WEEK. TEMPS IN THE EXTENDED WILL REMAIN IN THE 90S.

19

&&

.AVIATION...
18Z TAF DISCUSSION.

PREDOMINATE VFR CONDITIONS FOR THE NEXT 24 HOURS...WITH SCATTERED
TO NUMEROUS SHOWERS/STORMS FOR THE NEXT 6 TO 10 HOURS. TYPICAL
SUMMERTIME CONVECTION GOING UP THIS AFTERNOON. COMBINED WITH
OUTFLOW BOUNDARIES FROM EARLIER...LOOK FOR MORE INT THE WAY OF
CONVECTION. TRIED TO TIME OUT THE BEST TIMEFRAME THIS AFTERNOON
FOR TEMPO CONDITIONS AT EACH SITES BASED ON CURRENT RADAR AND
HRRR. NORTH AND WEST EARLIEST AND SOUTH AND EAST LATEST. ISOLATED
TO SCATTERED THUNDERSTORMS MAY REMAIN POSSIBLE OVERNIGHT AS
WELL...BUT ONLY HAD ENOUGH CONFIDENCE TO INCLUDE UP TO 6Z. MORE
SHOWERS AND STORMS AFTER 15Z ON THURSDAY.

16

&&

.FIRE WEATHER...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING WITH
THE POTENTIAL FOR SOME DAMAGING WIND GUSTS. BETTER RAIN CHANCES
ARE EXPECTED THROUGH FRIDAY WITH SLIGHTLY COOLER TEMPERATURES AND
HEAT INDICES.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  89  73  92  72 /  40  60  40  40  20
ANNISTON    73  88  72  91  72 /  40  60  40  50  20
BIRMINGHAM  75  90  76  92  74 /  40  60  40  50  20
TUSCALOOSA  75  93  75  94  75 /  50  60  40  50  30
CALERA      74  89  75  91  73 /  50  60  40  50  20
AUBURN      74  90  74  90  73 /  50  60  40  50  30
MONTGOMERY  75  93  77  94  75 /  40  60  40  50  30
TROY        74  93  75  94  74 /  30  60  30  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR-
BULLOCK-DALLAS-ELMORE-GREENE-HALE-LOWNDES-MACON-MARENGO-
MONTGOMERY-PERRY-PIKE-RUSSELL-SUMTER.

&&
Hazardous weather outlook, Jul 22, 5:29 AM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 AM CDT WED JUL 22 2015

ALZ011>015-017>050-231330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
529 AM CDT WED JUL 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

ISOLATED SEVERE STORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS
ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL
BE POSSIBLE WITH ANY STRONGER STORM THAT DEVELOPS. DEADLY CLOUD TO
GROUND LIGHTNING WILL ALSO BE A PRIMARY THREAT.

CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW HEAT
INDICES TO REACH NEAR OR ABOVE 105 DEGREES ACROSS SOUTHERN
PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE BOTH ON THURSDAY AND
FRIDAY ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE
WINDS UP TO 60MPH WILL BE THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 22, 3:38 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT WED JUL 22 2015

ALZ011-013-222115-
MARION AL-FAYETTE AL-
338 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR MARION AND FAYETTE COUNTIES UNTIL
415 PM CDT...

AT 338 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMILTON TO NEAR KENNEDY...
AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...FAYETTE...HALEYVILLE...GUIN...HACKLEBURG...
BERRY...BRILLIANT...GLEN ALLEN...BELK...GU-WIN...BANKSTON...BLUFF...
BRINN...LAKE BUTTAHATCHEE...WESTON...BEAR CREEK...TWIN...FAYETTE
COUNTY PUBLIC LAKE AND PINEY GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3430 8763 3387 8764 3387 8753 3372 8753
      3361 8754 3361 8763 3358 8763 3358 8767
      3352 8767 3354 8795 3402 8795 3402 8799
      3405 8799 3406 8815 3431 8817
TIME...MOT...LOC 2038Z 267DEG 33KT 3416 8798 3363 8803

32/DAVIS
Special weather statement, Jul 22, 3:48 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT WED JUL 22 2015

ALZ028-029-222130-
RANDOLPH AL-CLAY AL-
348 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH AND
SOUTHEASTERN CLAY COUNTIES UNTIL 430 PM CDT...

AT 347 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ASHLAND...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LINEVILLE...ASHLAND...WEDOWEE...LAKE WEDOWEE...WADLEY...MALONE...
MOTLEY...CLEVELAND CROSSROADS...R.L. HARRIS DAM...CRAGFORD...
OFELIA...MELLOW VALLEY AND MILLERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3310 8598 3311 8604 3330 8601 3330 8598
      3335 8598 3333 8548 3311 8548
TIME...MOT...LOC 2047Z 280DEG 19KT 3325 8594

16
Local storm report, Jul 22, 3:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT WED JUL 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     1 N TALLADEGA SPRINGS   33.14N 86.45W
07/22/2015                   TALLADEGA          AL   EMERGENCY MNGR

            ONE TREE DOWN NEAR THE INTERSECTION OF CEDAR CREEK RD AND
            7 SWEET GUMS RD. TIME ESTIMATED FROM RADAR.

&&

TGOGGINS
Special weather statement, Jul 22, 3:55 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT WED JUL 22 2015

ALZ025-034-035-222145-
CHILTON AL-BIBB AL-SHELBY AL-
355 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIBB...SOUTHWESTERN
SHELBY AND NORTH CENTRAL CHILTON COUNTIES UNTIL 445 PM CDT...

AT 355 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELBY COUNTY AIRPORT TO
NEAR UNIVERSITY OF MONTEVALLO...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALABASTER...PELHAM...HELENA...CALERA...MONTEVALLO...JEMISON...
WOODSTOCK...WILTON...UNIVERSITY OF MONTEVALLO...BRIERFIELD IRONWORKS
PARK...ASHBY...LAY LAKE...MAYLENE...SHELBY COUNTY AIRPORT...AMERICAN
VILLAGE...NORTH BIBB...SHELBY...SAGINAW...HEBRON AND SILURIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3322 8710 3323 8709 3328 8679 3306 8652
      3302 8652 3290 8690 3322 8717
TIME...MOT...LOC 2055Z 301DEG 23KT 3319 8680 3314 8692

32/DAVIS
Local storm report, Jul 22, 3:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT WED JUL 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND DMG     1 NNW SYLACAUGA         33.19N 86.27W
07/22/2015                   TALLADEGA          AL   EMERGENCY MNGR

            ONE TREE DOWN ALONG OLD SYLACAUGA HWY NEAR THE WATER
            PLANT. TIME ESTIMATED FROM RADAR.

&&

TGOGGINS
Special weather statement, Jul 22, 3:59 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT WED JUL 22 2015

ALZ022-222145-
PICKENS AL-
359 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS COUNTY UNTIL 445
PM CDT...

AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ETHELSVILLE...OR 9 MILES EAST OF COLUMBUS...MOVING NORTHEAST AT 15
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GORDO...REFORM...ETHELSVILLE...ASHCRAFT CORNER...FOREST...SHAW...PINE
GROVE...NORTH PICKENS AIRPORT...LUBBUB AND MCSHAN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3353 8828 3353 8816 3352 8799 3353 8786
      3330 8784 3334 8828 3339 8829
TIME...MOT...LOC 2059Z 243DEG 12KT 3346 8825

16

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:09 PM CDTSpecial Weather StatementBMXRandolph66 min
Jul 21, 7:33 PM CDTSpecial Weather StatementBMXElmore27 min
Jul 21, 9:56 PM CDTSpecial Weather StatementBMXMontgomery49 min
Jul 21, 10:07 PM CDTSpecial Weather StatementBMXLowndes38 min
Jul 22, 1:15 PM CDTSpecial Weather StatementBMXShelby45 min
Jul 22, 1:33 PM CDTSevere Thunderstorm WarningBMXShelby42 min
Jul 22, 1:55 PM CDTSpecial Weather StatementBMXPike50 min
Jul 22, 2:04 PM CDTSpecial Weather StatementBMXDale26 min
Jul 22, 2:07 PM CDTSevere Thunderstorm WarningBMXBarbour38 min
Jul 22, 2:11 PM CDTSpecial Weather StatementBMXMarengo49 min
Jul 22, 2:27 PM CDTSpecial Weather StatementBMXCoosa48 min
Jul 22, 2:33 PM CDTSpecial Weather StatementBMXTalladega42 min
Jul 22, 2:40 PM CDTSevere Thunderstorm WarningBMXCoosa, Talladega35 min
Jul 22, 2:46 PM CDTSpecial Weather StatementBMXBarbour59 min
Jul 22, 2:47 PM CDTSpecial Weather StatementBMXLamar58 min
Jul 22, 2:50 PM CDTSpecial Weather StatementBMXBibb40 min
Jul 22, 2:52 PM CDTSpecial Weather StatementBMXMacon38 min
Jul 22, 3:01 PM CDTSpecial Weather StatementBMXClay44 min
Jul 22, 3:01 PM CDTSevere Thunderstorm WarningBMXBarbour29 min
Jul 22, 3:06 PM CDTSpecial Weather StatementBMXGreene39 min
Jul 22, 3:19 PM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa41 min
Jul 22, 3:21 PM CDTSevere Thunderstorm WarningBMXLamar24 min
Jul 22, 3:27 PM CDTSpecial Weather StatementBMXTallapoosa48 min
Jul 22, 3:36 PM CDTSpecial Weather StatementBMXRussell39 min
Jul 22, 3:38 PM CDTSpecial Weather StatementBMXFayette, Marion37 min
Jul 22, 3:46 PM CDTSevere Thunderstorm WarningBMXTallapoosa44 min
Jul 22, 3:48 PM CDTSpecial Weather StatementBMXClay42 min
Jul 22, 3:55 PM CDTSpecial Weather StatementBMXShelby50 min
Jul 22, 3:56 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby34 min
Jul 22, 3:59 PM CDTSpecial Weather StatementBMXPickens46 min
Jul 22, 4:09 PM CDTSpecial Weather StatementBMXTuscaloosa51 min
Jul 22, 4:49 PM CDTSpecial Weather StatementBMXPickens41 min
Jul 22, 4:53 PM CDTSpecial Weather StatementBMXChambers37 min
Jul 22, 5:20 PM CDTSpecial Weather StatementBMXLee40 min
Jul 22, 5:37 PM CDTSpecial Weather StatementBMXGreene38 min
Jul 22, 5:39 PM CDTSpecial Weather StatementBMXTuscaloosa36 min
Jul 22, 6:18 PM CDTSpecial Weather StatementBMXElmore27 min
Jul 22, 6:23 PM CDTSpecial Weather StatementBMXJefferson37 min
Jul 22, 6:37 PM CDTSevere Thunderstorm WarningBMXElmore21 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.